Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The inverse function theorem of Nash and Moser


Author: Richard S. Hamilton
Journal: Bull. Amer. Math. Soc. 7 (1982), 65-222
MSC (1980): Primary 58C15; Secondary 58C20, 58D05, 58G30
MathSciNet review: 656198
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Andrew Acker, A free boundary optimization problem. II, SIAM J. Math. Anal. 11 (1980), no. 1, 201–209. MR 556510 (81b:49010a), http://dx.doi.org/10.1137/0511018
  • 2. J. Thomas Beale, The existence of solitary water waves, Comm. Pure Appl. Math. 30 (1977), no. 4, 373–389. MR 0445136 (56 #3480)
  • 3. Nicole Desolneux-Moulis, Théorie du degré dans certains espaces de Fréchet, d’après R. S. Hamilton, Bull. Soc. Math. France Mém. 46 (1976), 173–180 (French). Journées sur la Géométrie de la Dimension Infinie et ses Applications à l’Analyse et à la Topologie (Univ. Claude-Bernard–Lyon I, Lyon, 1975). MR 0440588 (55 #13462)
  • 4. R. S. Hamilton, Deformation of complex structures on manifolds with boundary.
  • 4. Richard S. Hamilton, Deformation of complex structures on manifolds with boundary. I. The stable case, J. Differential Geometry 12 (1977), no. 1, 1–45. MR 0477158 (57 #16701)
  • 4. Richard S. Hamilton, Deformation of complex structures on manifolds with boundary. II. Families of noncoercive boundary value problems, J. Differential Geom. 14 (1979), no. 3, 409–473 (1980). MR 594711 (82e:32035)
  • 4. R. S. Hamilton, III.Extension of complex structures, preprint, Cornell Univ.
  • 5. R. S. Hamilton, Deformation theory of foliations, preprint, Cornell Univ.
  • 6. Lars Hörmander, The boundary problems of physical geodesy, Arch. Rational Mech. Anal. 62 (1976), no. 1, 1–52. MR 0602181 (58 #29202a)
  • 7. Lars Hörmander, Implicit function theorems, lecture notes, Stanford Univ., 1977.
  • 8. Howard Jacobowitz, Implicit function theorems and isometric embeddings, Ann. of Math. (2) 95 (1972), 191–225. MR 0307127 (46 #6248)
  • 9. M. Kuranishi, Deformations of isolated singularities and $øverline \partial \sbb$, J. Differential Geometry.
  • 10. O. A. Ladyženskaja and N. N. Ural′ceva, Équations aux dérivées partielles de type elliptique, Traduit par G. Roos. Monographies Universitaires de Mathématiques, No. 31, Dunod, Paris, 1968 (French). MR 0239273 (39 #630)
  • 11. Martin Lo, Isometric embeddings and deformations of surfaces with boundary in R3, thesis, Cornell Univ., 1981.
  • 12. S. Lojasiewics, Jr. and E. Zehnder, An inverse function theorem in Fréchet spaces, preprint.
  • 13. Jürgen Moser, A rapidly convergent iteration method and non-linear differential equations. II, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 499–535. MR 0206461 (34 #6280)
  • 14. John Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20–63. MR 0075639 (17,782b)
  • 15. Louis Nirenberg, The Weyl and Minkowski problems in differential geometry in the large, Comm. Pure Appl. Math. 6 (1953), 337–394. MR 0058265 (15,347b)
  • 16. L. Nirenberg, An abstract form of the nonlinear Cauchy-Kowalewski theorem, J. Differential Geometry 6 (1972), 561–576. Collection of articles dedicated to S. S. Chern and D. C. Spencer on their sixtieth birthdays. MR 0322321 (48 #683)
  • 17. P. H. Rabinowitz, Periodic solutions of non-linear hyperbolic partial differential equations. I, Comm. Pure Appl. Math. 20 (1967), 145-205; II, 22 (1968), 15-39.
  • 18. David G. Schaeffer, The capacitor problem, Indiana Univ. Math. J. 24 (1974/75), no. 12, 1143–1167. MR 0393798 (52 #14607)
  • 19. David G. Schaeffer, A stability theorem for the obstacle problem, Advances in Math. 17 (1975), no. 1, 34–47. MR 0380093 (52 #994)
  • 20. Francis Sergeraert, Une généralisation du théorème des fonctions implicites de Nash, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A861–A863 (French). MR 0259699 (41 #4332)
  • 21. Francis Sergeraert, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. Sci. École Norm. Sup. (4) 5 (1972), 599–660 (French). MR 0418140 (54 #6182)
  • 22. Francis Sergeraert, Une extension d’un théorème de fonctions implicites de Hamilton, Bull. Soc. Math. France, Mem. 46 (1976), 163–171 (French). Journées sur la Géométrie de la Dimension Infinie et ses Applications à l’Analyse et à la Topologie (Univ. Claude-Bernard—Lyon I, Lyon, 1975). MR 0494210 (58 #13125)
  • 23. M. Spivak, A comprehensive introduction to differential geometry, vol. 5, Publish or Perish, Berkeley, Calif., 1979.
  • 24. E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems. I, Comm. Pure Appl. Math. 28 (1975), 91–140. MR 0380867 (52 #1764)
  • 25. K. Jittorntrum, An implicit function theorem, J. Optim. Theory Appl. 25 (1978), no. 4, 575–577. MR 511620 (80b:26018), http://dx.doi.org/10.1007/BF00933522

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58C15, 58C20, 58D05, 58G30

Retrieve articles in all journals with MSC (1980): 58C15, 58C20, 58D05, 58G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15004-2
PII: S 0273-0979(1982)15004-2